# SDR CALA2014072891564

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 63,091 hours, 7,444 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK AFT GALLEY EEL STRIP, TWO EACH & SEAT 45L INOPERATIVE.  FOUND EEL STRIP PINS BROKEN, ORDERED NEW STRIP PCN 560-4677.
